SciELO - Scientific Electronic Library Online

 
vol.17 número3Gronwall-Bellman type integral inequalities and applications to global uniform asymptotic stability índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.17 no.3 Temuco  2015

http://dx.doi.org/10.4067/S0719-06462015000300005 

Computing the Laplace transform and the convolution for more functions adjoined

Takahiro Sudo

Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus, Senbaru 1, Nishihara, Okinawa 903-0213, Japan. sudo@math.u-ryukyu.ac.jp


ABSTRACT

We compute explicitly the Laplace transform and the convolution for more functions on the real than the continuous functions that obtained as the inverse Laplace transforms of rational functions on the complex plane vanishing at infinity. We also consider the algebraic structure with more functions adjoined.

Keywords and Phrases: Laplace tranform, Gaussian function, Dirac delta function, convolution.
2010 AMS Mathematics Subject Classification: 44A10, 44A35, 26C15, 26A06, 26A09.


RESUMEN

Calculamos explícitamente la transformada de Laplace y la convolución para más funciones en los reales que las funciones continuas obtenidas como transformadas de Laplace inversas de funciones racionales en el plano complejo que se anulan en el infinito. También consideramos la estructura algebraica con más funciones adjuntadas.


 

References

[1] Hiroshi Fukawa, Laplace transformation and ordinary differential equations (in Japanese), Sho-Ko-dou (1995).         [ Links ]
[2] M. S. J., Mathematics Dictionary, (Sugaku Jiten, in Japanese), Math. Soc. Japan, 4th edition, Iwanami (2007).         [ Links ]
[3] T. Sudo, Computing the inverse Laplace transform for rational functions vanishing at infinity, Cubo A Math. J., 16, No 3 (2014), 97-117.         [ Links ]
[4] A. Vretblad, Fourier Analysis and Its Applications, GTM 223, Springer (2003).         [ Links ]


Received: May 2013. Accepted: May 2013.

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons